Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Hunger pangs, anxiety, acne, heart burn, peptic disease, gastritis, ulceration, prilosec

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
28/m, 5'8'', 155lbs history of social anxiety, acne and heart burn, acid reflux?. Taking Amoxicillin, Clonazepam, Effexor XR. I have constant hunger pains and sometimes upper left quadrant abdominal pain associated with cramping and lots of gas- what could this be?
Posted Fri, 20 Apr 2012 in Peptic Ulcer
Answered by Dr. Raju A.T 1 hour later

Thanks for your query,

The symptoms you have are very typical for acid peptic disease, Probably gastritis complicated with gastric ulceration.The best test which could determine the same would be an Upper GI endoscopy.

The condition could have been aggravated by medications you are on specially Amoxicillin try to get rid of it sooner.

Meanwhile you can take antacids like tab PRILOSEC once a day early in the morning before food for a week .This will bring down the symptoms.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor